RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alaev, Pavel Evgen'evich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 18

Number of views:
This page:1012
Abstract pages:4421
Full texts:1380
References:623
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28604
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/624015

Publications in Math-Net.Ru
2018
1. P. E. Alaev, “Categoricity for primitive recursive and polynomial Boolean algebras”, Algebra Logika, 57:4 (2018),  389–425  mathnet; Algebra and Logic, 57:4 (2018), 251–274  isi  scopus
2. P. E. Alaev, V. L. Selivanov, “Polynomial computability of fields of algebraic numbers”, Dokl. Akad. Nauk, 481:4 (2018),  355–357  mathnet  zmath  elib; Dokl. Math., 98:1 (2018), 341–343  isi  elib  scopus
2017
3. P. E. Alaev, “Structures computable in polynomial time. II”, Algebra Logika, 56:6 (2017),  651–670  mathnet; Algebra and Logic, 56:6 (2018), 429–442  isi  scopus
2016
4. P. E. Alaev, “Structures computable in polynomial time. I”, Algebra Logika, 55:6 (2016),  647–669  mathnet; Algebra and Logic, 55:6 (2017), 421–435  isi  scopus
5. P. E. Alaev, “Existence and uniqueness of structures computable in polynomial time”, Algebra Logika, 55:1 (2016),  106–112  mathnet  elib; Algebra and Logic, 55:1 (2016), 72–76  isi  scopus
6. P. E. Alaev, “Atomless Boolean algebras computable in polynomial time”, Sib. Èlektron. Mat. Izv., 13 (2016),  1035–1039  mathnet
2015
7. P. E. Alaev, “Ash’s theorem on $\Delta^0_\alpha$-categorical structures and a condition for infinite $\Delta^0_\alpha$-dimension”, Algebra Logika, 54:5 (2015),  551–574  mathnet  mathscinet; Algebra and Logic, 54:5 (2015), 353–369  isi  scopus
2014
8. P. E. Alaev, “On Sums of Computable Ordinals”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:2 (2014),  3–8  mathnet; J. Math. Sci., 211:6 (2015), 719–723
2010
9. P. E. Alaev, “Computable ideals in $I$-algebras”, Algebra Logika, 49:2 (2010),  157–174  mathnet  mathscinet  zmath; Algebra and Logic, 49:2 (2010), 103–114  isi  scopus
2009
10. P. E. Alaev, J. Thurber, A. N. Frolov, “Computability on linear orderings enriched with predicates”, Algebra Logika, 48:5 (2009),  549–563  mathnet  mathscinet  zmath; Algebra and Logic, 48:5 (2009), 313–320  isi  scopus
2008
11. P. E. Alaev, “Countably categorical and autostable Boolean algebras with distinguished ideals”, Mat. Tr., 11:1 (2008),  3–24  mathnet  mathscinet; Siberian Adv. Math., 18:4 (2008), 227–241
12. P. E. Alaev, “A generalized Feiner hierarchy”, Sibirsk. Mat. Zh., 49:2 (2008),  243–255  mathnet  mathscinet  zmath; Siberian Math. J., 49:2 (2008), 191–201  isi  scopus
2005
13. P. E. Alaev, “Strongly constructive Boolean algebras”, Algebra Logika, 44:1 (2005),  3–23  mathnet  mathscinet  zmath; Algebra and Logic, 44:1 (2005), 1–12  scopus
2004
14. P. E. Alaev, “Autostable $ I$-Algebras”, Algebra Logika, 43:5 (2004),  511–550  mathnet  mathscinet  zmath; Algebra and Logic, 43:5 (2004), 285–306  scopus
15. P. E. Alaev, “Computable Homogeneous Boolean Algebras and a Metatheorem”, Algebra Logika, 43:2 (2004),  133–158  mathnet  mathscinet  zmath; Algebra and Logic, 43:2 (2004), 73–87  scopus
16. P. E. Alaev, “Decidable Boolean Algebras of Characteristic $(1,0,1)$”, Mat. Tr., 7:1 (2004),  3–12  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:1 (2005), 1–10
17. P. E. Alaev, “Hyperarithmetical Boolean algebras with a distinguished ideal”, Sibirsk. Mat. Zh., 45:5 (2004),  963–976  mathnet  mathscinet  zmath; Siberian Math. J., 45:5 (2004), 795–805  isi
2003
18. P. E. Alaev, “Constructive and Non-Constructive Infinite Formulas in Computable Structures”, Algebra Logika, 42:4 (2003),  391–412  mathnet  mathscinet  zmath; Algebra and Logic, 42:4 (2003), 219–231  scopus
19. P. E. Alaev, “Computable families of superatomic Boolean algebras”, Sibirsk. Mat. Zh., 44:4 (2003),  717–725  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 561–567  isi

2019
20. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2013
21. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
2011
22. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020